# SDR NSVA200200004

- Difficulty date: November 30, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N252
- Make and model: Saab 340B
- Aircraft serial: 252
- Aircraft time: 17,699 hours, 20,698 cycles
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C822249
- Part serial: 213
- Condition: Broken
- Location: Power Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

IAD-ON TAKEOFF ROLL RIGHT ENGINE DROPPED OFF LINE TO GROUND IDLE, ABORTED TAKEOFF.  POWER LEVER DID NOT RESPOND TO ANY INPUTS.  MAINTENANCE FOUND RT POWER LEVER CABLE HAD SEPARATED/BROKEN INTERNALLY (ON CONDITION).  REMOVED AND REPLACED BROKEN CABLE IAW SAAB 340 MM 76-10-46-4, PERFORMED ENGINE RUN OPERATIONAL CHECK IAW SAAB 340 MM 71-00-05, OP'S CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.
